# SDR AUS20021156

- Difficulty date: July 12, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Cessna 172N
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 052301141
- Condition: Corroded
- Location: Lt & Rt Wing
- Part time: 3,979 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AND RT WING LEADING EDGE RIBS SEVERELY CORRODED. SIXTEEN RIBS AND BOTH BOTTOM OUTBOARD WING SKINS REQUIRED REPLACEMENT. FOUND WHEN RIBS DISMANTLED AFTER FINDING BULGING ALONG THE SPAR INSEVERAL AREAS OUTBOARD OF THE WING STRUTS DURING PERIODIC INSPECTION.
